# SDR AALA202105309005

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 23,459 hours, 4,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM SMOKE LAVATORY SMOKE CAME ON FOR ABOUT FIVE SECONDS DURING CRUISE. ALL LAVATORIES INVESTIGATED WITH NO ABNORMALS NOTED. TROUBLESHOT ECAM SMOKE LAVATORY SMOKE INDICATION REF TSM 26-17-00-810-804-A. ALL TESTS & CHECKS NORMAL, ALL LAVATORY SMOKE DETECTORS TEST NORMAL.
